Order Article Reprints
Journal: Fractal Fract., 2022
Volume: 6
Number: 416
Article:
Sampled-Data Stabilization of Fractional Linear System under Arbitrary Sampling Periods
Authors:
by
Kecai Cao, Juping Gu, Jingfeng Mao and Chenglin Liu
Link:
https://www.mdpi.com/2504-3110/6/8/416
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.